# SDR MTNA20140827016

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 27,282 hours, 35,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FITTINGS ATTACHED TO FUSELAGE DISCOVERED TO HAVE OVERSIZED HOLES.  APPLIED SERVICE BULLETIN 42-52-0076 & HOLES REMAINED OVERSIZE IAW ATR EMAIL IAW DT S-5011/14-22727 DATED 8/22/2014 & 8/25/2014. APPROVED DATA IS SRAS DT S-5011 14 8665 ISSUE A DATED 8/26/2014.
